MAUDE Adverse Event Report: CENTINEL SPINE, LLC PRODISC C US IMPLANT LARGE 7MM; PROSTHESIS, INTERVERTEBRAL DISC

CENTINEL SPINE, LLC PRODISC C US IMPLANT LARGE 7MM; PROSTHESIS, INTERVERTEBRAL DISC
Model Number 09.820.047S
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 12/19/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An mdr is indicated for this complaint.It was reported that a patient was implanted with a prodisc c implant at c5-6 on (b)(6) 2023.It was later found that the implant had collapsed on the left side and was causing recurrent left c5-6 foraminal stenosis.The implant was removed (b)(6) 2024 and the patient was fused.A review of the dhr found no anomalies associated with the complaint.Complaint trending found the rate of complaints is within the level outlined in the risk documentation.A review of the risk documentation found that the hazards associated with the complaint are identified and mitigated to a level where the clinical benefits outweigh the risks.A device evaluation could not be completed as the implant was not returned following the removal surgery.Imaging was not provided that showed the collapsed implant.There were no anomalies associated with the complaint identified during the investigation, the removal was completed due to implant collapse / subsidence.This report is for 1 of 1 devices involved in this event.
 
Event or Problem Description
A patient was implanted with a prodisc c implant at c5-6 on (b)(6) 2023.It was later found that the implant had collapsed on the left side and was causing recurrent left c5-6 foraminal stenosis.The implant was removed on (b)(6) 2024 and the patient was fused.

Brand Name
PRODISC C US IMPLANT LARGE 7MM
Common Device Name
PROSTHESIS, INTERVERTEBRAL DISC
Manufacturer (Section D)
CENTINEL SPINE, LLC
900 airport road, suite 3b
west chester PA 19380
Manufacturer (Section G)
FRUH VERPACKUNGSTECHNIK AG
allmendstrasse 47
fehraltorf, 8320
SZ   8320
Manufacturer Contact
erin ward
900 airport road
suite 3b
west chester, PA 19380
4848878894
MDR Report Key21152398
Report Number3007494564-2025-00006
Device Sequence Number9189920
Product Code MJO
UDI-Device Identifier00843193112835
UDI-Public(01)00843193112835(17)260531(10)2021-1395
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P070001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2026
Device Model Number09.820.047S
Device Catalogue NumberN/A
Device Lot Number2021-1395
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/17/2024
Initial Report FDA Received Date01/14/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/21/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age35 YR
Patient SexMale